Toggle Main Menu Toggle Search

Open Access padlockePrints

Semicrossed products of C*-algebras and their C*-envelopes

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Journal d'Analyse Mathématique

Year: 2016

Volume: 129

Issue: 1

Pages: 1–31

Print publication date: 01/07/2016

Online publication date: 25/08/2016

Acceptance date: 01/01/2014

Date deposited: 05/09/2016

ISSN (print): 0021-7670

ISSN (electronic): 1565-8538

Publisher: Magnes Press

URL: http://dx.doi.org/10.1007/s11854-016-0026-8

DOI: 10.1007/s11854-016-0026-8


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share